# SDR SWAA2025102218764

- Difficulty date: September 27, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR ATTACH RING ON RT EMERGENCY EXIT DOOR ESCAPE STRAP IS CORRODED.   R & R EMERGENCY EXIT LIFE LINE PER AMM 25-61-10.
